# SDR CHQA000499

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N842
- Make and model: Emb EMB-135LR
- Aircraft serial: 145661
- Aircraft time: 2,288 hours, 2,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 EXIT LOCATOR SIGN IS INOP.  RECONNECTED CONNECTOR PLUG IAW AMM 33-50-15.  OPS CHECK GOOD.
